×

Sur l’analyse harmonique sur les groupes de Lie resolubles. (French) Zbl 0324.43011


MSC:

43A80 Analysis on other specific Lie groups
43A30 Fourier and Fourier-Stieltjes transforms on nonabelian groups and on semigroups, etc.
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
43A65 Representations of groups, semigroups, etc. (aspects of abstract harmonic analysis)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] L. AUSLANDER and B. KOSTANT , Polarization and Unitary Representations of Solvable Lie Groups (Inv. Math., vol. 14, 1971 , p. 255-354). MR 45 #2092 | Zbl 0233.22005 · Zbl 0233.22005
[2] M. ATIYAH , Resolution of Singularities and Division of Distributions (Comm. Pure and Appl. Math., vol. 23, 1970 , p. 145-150). MR 41 #815 | Zbl 0188.19405 · Zbl 0188.19405
[3] P. BERNAT , N. CONZE et coll. , Représentations des groupes de Lie résolubles , Monographies de la Société mathématique de France, Dunod, Paris, 1972 . Zbl 0248.22012 · Zbl 0248.22012
[4] I. N. BERNSTEIN , The Analytic Continuation of Generalized Functions with Respect to a Parameter (Funct. Anal. and appl., vol. 6, 1972 , p. 273-285). MR 47 #9269 | Zbl 0282.46038 · Zbl 0282.46038
[5] A. CEREZO et F. ROUVIÈRE , Résolubilité locale d’un opérateur différentiel invariant du premier ordre (Ann. scient. Éc. Norm. Sup., t. 4, 1971 , p. 21-30). Numdam | MR 45 #7751 | Zbl 0212.46801 · Zbl 0212.46801
[6] A. CEREZO et F. ROUVIÈRE , Équations différentielles invariantes sur un groupe de Lie semi-simple complexe (à paraître). · Zbl 0212.46801
[7] J. DIXMIER , Algèbres enveloppantes , Gauthier-Villars, Paris, 1974 . MR 58 #16803a | Zbl 0308.17007 · Zbl 0308.17007
[8] J. DIXMIER , M. DUFLO et M. VERGNE , Sur la représentation co-adjointe d’une algèbre de Lie (à paraître). Numdam | Zbl 0296.17009 · Zbl 0296.17009
[9] M. DUFLO , Construction of Primitive Ideals in an Enveloping Algebra , Publ. of the 1971 Summer School in Math., Edited by I. M. Gelfand, Bolyai-Janos Math. Soc., Budapest. Zbl 0313.17005 · Zbl 0313.17005
[10] M. DUFLO , Caractères des groupes et algèbres de Lie résolubles (Ann. scient. Éc. Norm. Sup., t. 3, 1970 , p. 23-74). Numdam | MR 42 #4672 | Zbl 0223.22016 · Zbl 0223.22016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.